# SDR VNAA2024090411103

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,284 hours, 38,267 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0442
- Condition: Faulted
- Location: Zone 700
- Part time: 24,137 hours, 16,820 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP AFTER ROTATION IN ALB, CAUTION MSG. / REMOVED AND INSTALLED NEW NLG STEERING MANIFOLD IAWCRJ 700 AMM 32-51-50-400-801-A01. LEAK, BITE AND OPS TEST GOOD AT THIS TIME. BLED SYSTEM 3 AND SERVICED SYSTEM 3. NO LEAK FOUND AT THIS TIME.
